# SDR 96ZZZX1757

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBD
- Make and model: Aerosp ATR72211
- Aircraft serial: 150
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: S5237900100600
- Condition: Cracked
- Location: Rt Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OVERNIGHT MAINTENANCE CHECK ON AIRCRAFT, A CRACK WAS FOUND AT UPPER INTERNAL STRUCTURE OF RIGHT FORWARD CARGO DOOR.  REMOVED AND REPLACED RIGHT FORWARD CARGO DOOR PER MM CHAPTER 52-31-00.  PRESSURIZATION CHECK PERFORMED PER 05-53-00 WITH SATISFACTORY RESULTS.  (IRELAND)
